Social Anxiety Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
66 Posts
Discussion Starter · #1 ·
Hey guys so this is really weird for me but in a way its really freaking awesome, or hilarious! To give a little context, i've been taking cipralex for about a month now. Its really weird because I've really recently found something in my life that makes me extremely happy, to cut it short. Now im going through a really weird experience! So with all the extra seratonin and that i have from the medication mixed with the incredibly high amounts of Seratonin from the thing thats making me really happy. My mind is just through the roof! I feel so damn happy that its really really wierd! I'd try to describe the phenomenon as best as i can. It feels like im really reallly happy and then the seratonin form the medication kicks in an i start to just fly through the roofs of my mind until the feeling is so strong that i have to distract myself from the thing that is really really making me happy right now!Even having a serious converstation with my dad im so damn excited that i cant stand still even when im not thinking about anything thats been making me feel good right now! Its really amazing!!!! I dont know what to do right now im totally flipping out! Dont worry though because thats the biggest part! Im flipping out because of so much damn happyness! Please someone just talk to me i dont want to hold this in just for myself. I want to share this mood with someone else!!!!
 

·
Registered
Joined
·
66 Posts
Discussion Starter · #3 ·
Also you made a lot of guesses in the comment but the only thing you really came to do was crap on people who take medication and im not looking for that. There is so much you dont know and your being very cynacil etc. But i dont want to debate and neither do i want to hurt any feelings either
 

·
Registered
Joined
·
66 Posts
Discussion Starter · #4 ·
You didnt even read the context of the of the story so your comment isnt even factual, its just judgemental
 

·
Registered
Joined
·
96 Posts
Well that was some unnecessary negativity.
To OP, that's great. :) That sounds like a great feeling. It also sounds like it could possibly be a bit of hypomania. Enjoy it, but just try to be careful for now. Like don't make any big decisions or anything like that while feeling this way. I'm glad the medication seems to be helping you, good luck.
 

·
Registered
Joined
·
66 Posts
Discussion Starter · #6 ·
Thanks i really appreciate it. Dont worry too much for me, im just trying to calm down on my laptop no big deal. Its just the nature of the experience was that i was really happy and that i wanted to share with someone else.
 

·
Registered
Joined
·
1,202 Posts
Enjoy the ride, I'll have to be a party pooper and say it won't last. Hy-hy-hy-pomania?
 
1 - 7 of 7 Posts
Top